# SDR AU980572

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOOR PROXIMITY SENSOR 34GA OUT OF ADJUSTMENT.
